# SDR DALA2018010200048

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 68,047 hours, 18,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STATUS UNKNOWN. TRIED TO UNLOCK BUT CANNOT CONFIRM DISARMED.  REMOVED BUSTLE AND FOUND SLIDE RIGGING JAMMED BENEATH GIRT BAR. REMOVED AND RESTOWED RIGGING FROM BENEATH GIRT BAR AND REINSTALLED BUSTLE.
